MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® R GRIT BLASTED PROX BODY SMALL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® R GRIT BLASTED PROX BODY SMALL; HIP COMPONENT
Model Number PPW39102
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, a patient was underwent a subsequent procedure on (b)(6) 2005 for greater trochanter fracture.
 
Event or Problem Description
Additional information received on 02,sep, 2021.Allegedly, a patient was underwent a subsequent procedure for greater trochanter fracture.
 
Additional Manufacturer Narrative
Section b5: additional information in description / section d4: lot# added.

Brand Name
PROFEMUR® R GRIT BLASTED PROX BODY SMALL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12388671
Report Number3010536692-2021-00463
Device Sequence Number14724435
Product Code LWJ
UDI-Device IdentifierM684PPW391021
UDI-PublicM684PPW391021
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K003016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPPW39102
Device Catalogue NumberPPW39102
Device Lot NumberV02140200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown